# SDR F3LA2019052800039

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N713FR
- Make and model: Airbus A321-211
- Aircraft serial: 07286
- Aircraft time: 10,531 hours, 4,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 794373
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP1190568, L1 DOOR 10WL POWER SUPPLY FAILED EPSU TEST. CORECTIVE ACTION: REPLACED BATTERY PACK FOR L1 POWER SUPPLY, OPS TEST NORMAL. REF AMM 33-51-38 PB 401. /END/
